Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Needing Help
Mar 27, 2004

Hi, I was hospitalized for a week due to my latic acid was way abovean during that time I lost 65lbs. What type of foood or witamin can I take to help put it back on along with gaining my strength back

Response from Mr. Vergel

Firts of all, I hope your lactic acidosis is resolved. Were you taking Zerit and/or Videx? If you lost that much weight, I would talk to your doctor about Oxandrin, Serostim and Deca Durabolin to gain lean body mass back.

Take a B-100 supplement and 2000 mg a day of carnitine since they have been shown to improve lactic acid levels and mitochondrial function. Try to eat 4-6 small meals a day with lots of protein, and when you get your strength back, start working out with weights and machines. If your appetite is not good, talk to your doctor about Marinol also.

Let me know how things go. I am sure your doctor will monitor you closely now and not put you on any "d" drugs (D4T, DDC, DDI)

nelson



Previous
HAART-related Soft Stools?
Next
Botox?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement